Apr 24, 2009
Hi - I constantly have red eyes - +ve 3yrs - not on meds - cd4 750 & VL 33000 - what could be the cause - also occasional sinusitus.Thanks
Response from Mr. Vergel
it could be caused by allergies, or staring at a computer screen too long.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Tingling In Feet After Licking Genital Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- Can You Get Hepatitis B From Raw Oysters?
- Once You Have A Std Do You Ever Get Rid Of The Std
- Pathophysiology Of Cervical Cancer
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.